# SDR U2RA2024081500025

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Zone 100
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C CHECK IN GMF FOUND CRACK AT MED#5 CUTOUT DOOR REVEAL AT STA 2240 STR 21 NEAR DOOR LOCK RELEASE THIS REPAIR IS ACCOMPLISHED ANS CATOGORIZED AS CAT A REPAIR IN ACCORDANCE WITH SRM 53-60-15 REPAIR  7 (REV 59/20 FEB 2024
